# SDR DALA2015122907754

- Difficulty date: December 25, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 41,515 hours, 35,380 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: D-Ring
- Condition: Detached
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR D-RING POPPED OFF.  REINSTALLED COCKPIT DOOR D-RING RETAINER LATCH.  OPS CHECKS GOOD.
